# SDR ASOA02089

- Difficulty date: February 11, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7389
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

FLT 4563 - WHILE CLIMBING OUT OF FWA, AT 21,000 FEET, THE LEFT ENGINE N2 VIBRATION SPIKED APPROXIMATELY 2.6 MILS.  THE FLIGHT ATTENDANT AND PASSENGERS REPORTED A LOUD NOISE FROM THE LEFT ENGINE.  THE LEFT ENGINE SHUT ITSELF DOWN.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO FWA FOR AN OVERWEIGHT LANDING.  MAINTENANCE PERFORMED THE OVERWEIGHT LANDING INSPECTION.  NO DEFECTS WERE NOTED.  THE LEFT ENGINE WAS REMOVED AND REPLACED.  THE MRR WILL REMAIN OPEN PENDING RESULTS OF ENGINE TEARDOWN.  (M)
